# SDR KBM2006F00207

- Difficulty date: June 5, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002301
- Part serial: 9950647G
- Condition: Inoperative
- Location: Directional
- Part time: 4,347 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO, UNIT INOPERATIVE, REMOVED AND REPLACED.  (K)
